Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have itching in outer urethra. Pigtail stent in ureter due to kidney stone. Getting frequent urinations. Any advice?

Hello, I have some quite strong burning/itching in the outer part of the urethtra I got a pigtail stent put into my ureter a few weeks ago due to kidney stones . To begin with I did not have many symptoms, but the last days the need to urinate comes more frequently and I have this burning feeling. Tomorrow I have a flight so I wonder if it is advisable to take some Tora-Dol.
Asked On : Sat, 18 Feb 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Your symptoms are suggestive of urinary tract infection. Urine test and culture and sensitivity testing helps in diagnosis. Mean while start on trimethoprim/ sulfamethoxazole antibiotic for 5 days. Consult your doctor for examination and management.

Have lot of water, which helps to flush out bacteria from tract.

Hope this helps you.

Answered: Wed, 20 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor